# SDR ASAA2024120154231

- Difficulty date: December 1, 2024
- Submitted: December 4, 2024
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 30,323 hours, 9,867 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: L1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR JAMS SLIGHTLY ON OPENING, HAD TO RECLOSE AND REOPEN. GROUNDED - YES. VERIFIED L1 DOOR HANDLE JAMS INTERMITTENTLY WHEN OPENNING. DURING INVESTIGATION FOUND THE SCREW ATTACHING THE LOWER RADIUS LINK SHEARED OFF INSIDE THE PIN THAT ATTACHES THE UPPER AND LOWER LINKAGE, WHICH DETACHED LINKAGE ASSEMBLY. REMOVED AND REPLACED PIN AND SCREW ASSEMBLY AND RE-ATTACHED LINKAGE. DOOR OPERATES NORMALLY. GUIDE ARM ADJUSTMENT CHECKED GOOD. IAW AMM 52-11-21.
